# SDR SWIA202265483

- Difficulty date: February 10, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AT AFT CARGO DOOR SURROUND, FWD AND AFT EDGE FRAMES AT FS1000 AND FS1047, AND UPPER SILL AT APPROXIMATELY STR11L, UPPER, FWD AND AFT STOP FITTINGS SHOW WEAR.  (MARKED)     (C-CHECK RO 4/25/2022)    REMOVED WEAR DAMAGE ON AFT CARGO DOOR SURROUND, FWD / AFT UPPER & LOWER STOP FITTINGS AT FS1000 AND FS1047. REF. CRJ900 SRM 51-12-00-001-001-A01. / FOUND TO BE WITHIN LIMITS REF. CRJ900 SRM 53-61-27-101-001-A01 AND COMPLIED WITH ALL STEPS OF  REO 690-53-61-1064 REV-- DATED 22-03-04      OPS CHECKS GOOD AT THIS TIME.   COMPLIED WITH TASK CARD 51-900-1002-SKY
